Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Centers for generalized quintic polynominal differential systems
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)

Date: 2017
Note: Agraïments: The second author is partially supported by FEDER-UNAB10-4E-378.
Note: Agraïments: The third author is partially supported by FCT/Portugal through the project UID/MAT/04459/2013.
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Número d'acord de subvenció AGAUR/2014/SGR-1204
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció MINECO/MTM2014-53703-P
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Nilpotent center ; Degenerate center ; Lyapunov constants ; Bautin method
Published in: The Rocky Mountain Journal of Mathematics, Vol. 47 Núm. 4 (2017) , p. 1097-1120, ISSN 0035-7596

DOI: 10.1216/RMJ-2017-47-4-1097


Postprint
21 p, 834.1 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2020-08-09



   Favorit i Compartir